Topological Invariants and Moduli of Gorenstein Singularities

Sergey Natanzon and Anna Pratoussevitch

Journal of Singularities
volume 7 (2013), 61-87

Received: 10 March 2013.

DOI: 10.5427/jsing.2013.7e

Add a reference to this article to your citeulike library.


We describe all connected components of the space of hyperbolic Gorenstein quasi-homogeneous surface singularities. We prove that any connected component is homeomorphic to a quotient of R^d by a discrete group.


Gorenstein singularities, Q-Gorenstein singularities, quasi-homogeneous surface singularities, higher spin structures, moduli spaces, Arf functions, lifts of Fuchsian groups

Mathematical Subject Classification:

Primary 32S25, 14H60, 30F35; Secondary 30F60

Author(s) information:

Sergey Natanzon Anna Pratoussevitch
National Research University Higher School of Economics Department of Mathematical Sciences
Vavilova Str. 7 University of Liverpool
117312 Moscow, Russia Liverpool L69-7ZL, UK
email: email: